Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Proton pump inhibitor fertility

Premium Questions

Dr. Ilir Sharka MD

I have been having PVCs pretty much since I am taking a PPI for GERD . Taking the ppi for 4 months and for two months getting PVCs especially while walking. I have had all cardiac tests and all normal. Bloodwork is normal... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Shanthi.E MD

My doctor said he is prescibing celebrex over another proton pump inhibitor to protect me what is he talking about? ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr.  Vaibhav Gandhi MD

I have been on nexium for about 10 years..I recently suffered a fracture of the 4th metatarsal.. Protein pump inhibitors can cause fractures and osteoporosis ...What can I do to get off the P P T's? Thank You. XXXX View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Veera Raghava Rao Buddha. MD

along with a proton pump inhibitor and an H2 blocker for two weeks to see if that heals the ulcer? I ... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Ratnakar Kini MD

Hello, can PPI's help alcohol induced GERD? Is it true that GERD XXXXXXX caises by too little stomach acid? I am taking Nexium . Can that worsen my GERD based on reducing stomach acid? I get chest pain if I drink too much... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)

Public Forum Discussions

Dr. Bhadresh Lakhani MD

concerned that, Famotidine is also a proton pump medication. Is it? ... View answer

Answered by : Dr. Bhadresh Lakhani ( General & Family Physician)
Dr.  Albana Sejdini MD

Hi.my 17 yr old daughter was just diagnosed with chronic gastritis. The medicine he put her on which was a protons pump inhibitor has caused her stomach to feel like its on fire. He wants her to see ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.    Sara Garcia MD

Can proton pump inhibitors aggravate or cause gastritis? I had no pain until I was prescribed a ppi for reflux. Six weeks off the PPI my pain is greatly diminished. But flares up if I go off the low... View answer

Answered by : Dr. Sara Garcia ( Internal Medicine Specialist)
Dr. Ravi Kotecha MD

Can a Proton Pump Inhibitor like Prilosec increase Blood Pressure. I am 66 years old, have GERD and have been on Prilosec for about 2 months. Have seen average BP go up from 120/70 to 125/75 during ... View answer

Answered by : Dr. Ravi Kotecha ( General & Family Physician)
Dr. Aparna Kohli MD

months ago and she is on 80mgs of proton pump inhibitors a day with no relief , scope and biopsie show ... View answer

Answered by : Dr. Aparna Kohli ( General & Family Physician)

Mobile Questions and Answers

Dr. Shanthi.E MD

There is nothing specific as such. A potential side effect is Anaphylaxis.

Dr. Puneet Maheshwari MD

it is a proton pump inhibitor

Dr.     Suresh Heijebu MD

USE PROTON PUMP INHIBITORS